UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Scientific Papers of the College of Arts and Sciences, The University of Tokyo  >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/21189

タイトル: A Topological Characterization of Hyperfunctions with Real Analytic Parameters
著者: Kaneko, Akira
発行日: 1988年
出版者: The University of Tokyo
掲載誌情報: Scientific Papers of the College of Arts and Sciences, The University of Tokyo. Vol.38(1988), Page1-6
抄録: Let f (x, t) be a hyperfunction whose support with respect to x is contained in a compact set K. We prove that a (necessary and) sufficient condition for f(x, t) to contain t as real analytic parameters is that $\int f(x,t)\phi (x)dx$ becomes real analytic in t for any $\phi(x)\epsilon A(K)$.
URI: http://hdl.handle.net/2261/21189
ISSN: 02897520
出現カテゴリ:Scientific Papers of the College of Arts and Sciences, The University of Tokyo
Scientific Papers of the College of Arts and Sciences, The University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
scp038001.pdf398.82 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください